# SDR AU990749

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180C
- Engine: Cont O470R
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 075100113
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT FRAME CRACKED IN THE AREA AT THE TOP OF THE CLUSTER GUSSET ON THE LEFT SIDE.  CRACK LENGTH 13 MM (0.51 INCH).  FOUND DURING INSPECTION IAW AD/CESSNA180/4 (ITEM IS NOT PART OF THIS INSPECTION).
